# SDR DALA2024071107034

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 59,126 hours, 30,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 CROSSBEAM JUNCTION AREA AT FR20 LH CRACKED HOLES 25 AND 26. CORRECTIVE ACTION: REPAIRED PER ER/A 614242-14AD. (0440185)
